# SDR DLM88100831

- Difficulty date: April 2, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 50,207 hours, 37,987 cycles
- Engine: Pwa JT8D219
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT AFT F/A SEAT INOP.  FOUND BROKEN WIRE AT QUICK DISCONNECT FWD OF AFT FLT ATTEN SEAT, REPINED WIRE IN NEW CONNECTOR IAW WEM. OPS CHK NML.
